MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X12MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X12MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7426
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 01/07/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of right total knee to address infection.Date of primary: (b)(6) 2008 (non-depuy products implanted).Date of revision #1: (b)(6) 2010 (instability - femur, tibial tray, tibial insert).Date of revision #2: (b)(6) 2012 (infection - femur, tibial tray, tibial insert, competitor patella 12 ips captured on (b)(4) and (b)(4)).Date of revision #3: (b)(6) 2013 (12 ips captured on (b)(4) and (b)(4)) (right knee).Treatment: revision of femur construct, tibial tray construct, patella, and tibial insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary =no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history review = the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
UNIVERSAL STEM 115X12MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10837010
Report Number1818910-2020-24583
Device Sequence Number17051566
Product Code JWH
UDI-Device Identifier10603295217893
UDI-Public10603295217893
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K063633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86-7426
Device Catalogue Number867426
Device Lot Number239999
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS DISTAL FEM COMP XSM RT; LPS FEM TO SLEEVE ADAPTER +5; LPS SEGMENTAL COMPONENT 25MM; LPS UNIV TIB HIN INS XSM 12MM; MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 37MM; MBT TRAY SLEEVE POR M/L 45MM; PFC*SIGMA/OV/DOME PAT 3PEG,38; SMARTSET MV 40G - EO; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 115X12MM FLUTED; UNIVERSAL STEM 75X14MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight80